A multidimensional integral equation with a difference kernel
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2234-2239
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a12,
author = {A. G. Ramm},
title = {A multidimensional integral equation with a difference kernel},
journal = {Differencialʹnye uravneni\^a},
pages = {2234--2239},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a12/}
}
A. G. Ramm. A multidimensional integral equation with a difference kernel. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2234-2239. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a12/